Journal of the Mathematical Society of Japan

Sur les groupes de Chevalley.

Par Takashi ONO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 10, Number 3 (1958), 307-313.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261149509

Digital Object Identifier
doi:10.2969/jmsj/01030307

Mathematical Reviews number (MathSciNet)
MR0100647

Zentralblatt MATH identifier
0085.01705

Subjects
Primary: 22.00

Citation

Takashi ONO, Par. Sur les groupes de Chevalley. J. Math. Soc. Japan 10 (1958), no. 3, 307--313. doi:10.2969/jmsj/01030307. https://projecteuclid.org/euclid.jmsj/1261149509


Export citation